| Model Number |
SDM-SYS-6000-3D |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on (b)(6) 2025, that jerking was observed during a selenia dimensions mammography system 3d procedure.A field engineer was dispatched to examine the equipment and found loose bolts within the vta assembly.The field engineer replaced the vta assembly and performed all related calibrations and checks on the system.No patient or user injury was reported.
Additional Manufacturer Narrative
An investigation was completed: on 5/7/2025, it was reported that the system was jerking during tomo sweep.The field engineer (fe) was dispatched to the customer site and found loose vertical travel assembly (vta) bolts.The fe replaced the vta to resolve the issue.No patient or user injuries were reported.A review of the device history showed this issue has not recurred since the part was replaced.The vta was not returned for investigation.The vta was on the system for 2,913 days and was not returned for further investigation.The cause of the system shaking was due to loose vta bolts.A capa has been opened to investigate the root cause of the loose/broken vta bolts.This investigation will be closed and the root cause investigation for this issue will be documented in the capa.Future events will be monitored and trended.Complaint confirmed: no.Device history record (dhr) review: a review of the complaint history for (b)(6) was performed and no additional complaints related to loose vta bolts were found.The complaint review identified that the vta and bolts were original to the system therefore, the dhr was reviewed.There were no discrepancies that were related to the vta assembly.The vta was installed on this gantry with no issues noted.System product code: sdm-sys-6000-3d.Serial number: (b)(6).Manufacture date: 5/17/2017.System installation date: 6/1/2017.Unique device identifier: (b)(4).